Alert archive / Georgia / Special Weather Statements in 2011
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jun 27, 2011, 4:16 PM EDT for Harris County, Georgia. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 27, 2011, 4:16 PM EDT (20:16 UTC)
- Expired
- Jun 27, 2011, 4:45 PM EDT
- In force
- 29 min
- Issued by
- NWS Atlanta, GA
County Harris County, GA
The radar
The Atlanta radar (KFFC), 71 km from the middle of the area, began a volume at 20:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.3 hours before the alert went out and 76 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 761 J/kg
- Mixed-layer CIN
- -104 J/kg
- Mixed-layer LCL
- 705 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- 63 m²/s²
- 0-3 km storm-relative helicity
- 122 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
936
WWUS82 KFFC 272016
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
416 PM EDT MON JUN 27 2011
GAZ066-067-078-272045-
416 PM EDT MON JUN 27 2011
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN TROUP...MERIWETHER AND HARRIS COUNTIES UNTIL 445 PM EDT...
AT 412 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED STRONG
THUNDERSTORMS FROM AROUND PINE MOUNTAIN-CALLAWAY GARDENS TO PIEDMONT
HEIGHTS...MOVING SOUTH AT 10 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS TROUP...MERIWETHER AND HARRIS COUNTIES THROUGH 445 PM EDT.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE STOVALL...
DURAND...CANNONVILLE...STATE LINE PARK...SMITHS CROSSROAD...BAUGHS
CROSSROADS...BIG SPRINGS...LONG CANE...PIEDMONT HEIGHTS...PINE
MOUNTAIN-CALLAWAY GARDENS...F.D. ROOSEVELT STATE PARK...JONES
CROSSROADS...WEST POINT...SHILOH AND WHITESVILLE-PINE LAKE. HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.
&&
LAT...LON 3302 8509 3301 8474 3278 8469 3275 8515
3278 8513 3280 8517 3283 8517 3284 8516
3287 8519 3302 8522
TIME...MOT...LOC 2015Z 010DEG 8KT 3290 8489 3292 8518
3294 8526
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jun 27, 3:53 PM EDT, 23 minutes earlier.
Area forecast discussion, Jun 27, 3:53 PM EDT, 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 353 PM EDT MON JUN 27 2011 .SHORT TERM /TONIGHT THROUGH WEDNESDAY NIGHT/... DIFFICULT PRECIP FORECAST OVER THE NEXT 24 TO 48 HOURS DUE TO LACK OF CONSENSUS BETWEEN THE MODELS. ALTHOUGH MORNING AND EARLY AFTERNOON SHOWER AND THUNDERSTORM ACTIVITY HAS BEGUN TO TAPER OFF...EXPECT SECOND WAVE OF CONVECTION BY EARLY EVENING. MCS IN THE TN VALLEY IS EXPECTED TO DROP SOUTHWARD INTO AL AND GA LATER TODAY. AS A RESULT...A FEW OF THE SHORT RANGE...HI RES MODELS ARE INDICATING ADDITIONAL THUNDERSTORM DEVELOPMENT NOT TOO DISSIMILAR TO THE ACTIVITY YESTERDAY. EXPECT THIS SECOND WAVE TO BE MORE ORGANIZED THAN THE PULSE ACTIVITY THIS MORNING...BUT WITH LITTLE TO NO POPS IN THE MAV AND MET...UNCERTAINTY IS HIGH. HAVE GONE AGAINST GUIDANCE AND INDICATED GOOD CHANCE TO LIKELY POPS OVERNIGHT. PRIMARY HAZARDS ASSOCIATED WITH THIS ACTIVITY WILL BE FREQUENT LIGHTNING...AND DAMAGING WINDS...ALTHOUGH SMALL HAIL IS NOT OUT OF THE QUESTION. MODELS IN BETTER AGREEMENT TUESDAY...WITH COLD FRONT PUSHING ACROSS THE STATE INTO CENTRAL GEORGIA BY EARLY WEDNESDAY. EXPECT DIURNAL HEATING TO INCREASE INTENSITY AND COVERAGE OF THE ACTIVITY...SO HAVE GONE WITH LIKELY TO CATEGORICAL POPS THROUGH THE DAY...AND THEN GOOD CHANCE OVERNIGHT TUESDAY INTO WEDNESDAY. FRONT PUSHES INTO SOUTHERN GEORGIA AND NORTHERN FLORIDA BY WEDNESDAY NIGHT...SO HAVE CONTINUED WITH GOOD CHANCE TO LIKELY POPS ACROSS THE VERY SOUTHERN PORTION OF THE CWA. SPC ALREADY HAS PORTIONS OF WESTERN GA IN THE SLIGHT RISK AREA FOR DAY 2. AS FAR AS TEMPERATURES ARE CONCERNED...HAVE GONE WITH SLIGHTLY COOLER THAN MAV TEMPS FOR HIGHS AND SLIGHTLY WARMER THAN MAV/MET FOR LOWS TO ACCOUNT FOR AMPLE CLOUD COVER AND PRECIP ACTIVITY. 31 .LONG TERM /THURSDAY THROUGH MONDAY/... STRONG 500 MB HIGH PRESSURE RIDGE DEVELOPS OVER THE CENTRAL US BY LATE WEEK AND INTO THE WEEKEND. AS THIS RIDGE REMAINS IN PLACE THROUGH THE LONG TERM...EXPECT GENERALLY DIURNALLY DRIVEN CONVECTION. WITH NO MAJOR CHANGES IN MODEL SOLUTIONS THROUGH NEXT WEEK...HAVE CONTINUED WITH THE CURRENT FORECAST WITH LITTLE REVISIONS. 31 && .AVIATION... 18Z UPDATE... VFR AT ALL TAF SITES THROUGH THE FORECAST PERIOD...BUT TSRA IS EXPECTED TO LOWER SITES TO AT LEAST MVFR. SOME TSRA COULD BRING WINDS GUSTING UP TO 35KT. TSRA THREAT SHOULD DIMINISH AT ALL SITES BY 03Z AS FORECAST LINE MOVES THROUGH...WITH CONVECTION START UP TOMORROW AFTER 14Z. WINDS EXPECTED TO STAY WESTERLY. //ATL CONFIDENCE...18Z UPDATE... HIGH CONFIDENCE ON WINDS AND CIGS. MEDIUM CONFIDENCE ON VSBYS. LOW CONFIDENCE ON TIMING OF TSRA. PREFERRED NAM BUFR AND HRRR GUIDANCE OVER GFS BUFR. 10 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 72 94 71 94 / 60 60 40 20 ATLANTA 74 90 73 92 / 60 60 30 20 BLAIRSVILLE 67 85 68 89 / 60 70 50 10 CARTERSVILLE 69 91 69 91 / 60 70 40 10 COLUMBUS 73 93 75 93 / 60 60 40 50 GAINESVILLE 73 89 71 89 / 60 70 50 10 MACON 72 94 73 94 / 60 60 40 50 ROME 70 93 69 90 / 60 70 40 10 PEACHTREE CITY 69 91 70 91 / 60 60 30 20 VIDALIA 73 91 76 92 / 60 60 50 60 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && 31/10
Hazardous weather outlook, Jun 27, 11:19 AM EDT, 4 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1119 AM EDT MON JUN 27 2011 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-281530- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1119 AM EDT MON JUN 27 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS AND ISOLATED SEVERE THUNDERSTORMS EXPECTED TODAY AND TONIGHT. .SYNOPSIS... A COMPLEX OF THUNDERSTORMS OVER NORTHERN MISSOURI AND CENTRAL ILLINOIS WILL CONTINUE MOVING SOUTHEAST THROUGH TONIGHT. THESE THUNDERSTORMS ARE EXPECTED TO MOVE INTO NORTH GEORGIA THIS AFTERNOON. .PRIMARY HAZARDS... THE PRIMARY HAZARD FROM ISOLATED SEVERE THUNDERSTORMS WILL BE FREQUENT CLOUD TO GROUND LIGHTNING AND GUSTY WINDS TO 60 MPH. THE BEST LOCATION FOR ISOLATED SEVERE STORMS WILL BE ACROSS NORTH AND CENTRAL GEORGIA THIS AFTERNOON AND TONIGHT. .DISCUSSION... A COMPLEX OF THUNDERSTORMS OVER NORTHERN MISSOURI AND CENTRAL ILLINOIS WILL CONTINUE MOVING SOUTHEAST THROUGH TONIGHT. INSTABILITY INDICES ARE EXPECTED TO BE STRONG TODAY WITH CAPES GETTING INTO THE 2000-3000 RANGE AND LIFTED INDICES AROUND -4 TO -5 ACROSS GEORGIA. THERE IS AN UPPER LEVEL RIDGE BUILDING IN ACROSS THE SOUTHERN STATES WHICH WILL HELP CAP THE ATMOSPHERE BUT IT DOES NOT LOOK STRONG ENOUGH TO KEEP ISOLATED SEVERE STORMS FROM DEVELOPING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ISOLATED TO SCATTERED THUNDERSTORMS EXPECTED EACH DAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA. 10
In the hours before
Special weather statement, Jun 27, 2:24 PM EDT, 1 hour 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
224 PM EDT MON JUN 27 2011
GAZ067>069-079-271915-
224 PM EDT MON JUN 27 2011
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN TALBOT...PIKE...MERIWETHER AND UPSON COUNTIES UNTIL 315 PM EDT...
AT 221 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER WOOSTER...MOVING SOUTH AT 25 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
TALBOT...PIKE...MERIWETHER AND UPSON COUNTIES THROUGH 315 PM EDT.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE ROCKY MOUNT...
ALVATON...WOOSTER...GAY...IMLAC...MOLENA...WOODBURY...RALEIGH...
CREST...SUNNYSIDE...MANCHESTER...ROWLAND...SPREWELL BLUFF STATE
PARK...BIG LAZER CREEK WMA AND WOODLAND. BRIEF HEAVY DOWNPOURS WILL
CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3320 8476 3323 8465 3322 8465 3322 8453
3280 8431 3271 8458
TIME...MOT...LOC 1824Z 339DEG 23KT 3313 8461Local storm report, Jun 27, 2:46 PM EDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
246 PM EDT MON JUN 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0104 PM TSTM WND DMG 6 NNW CHATTAHOOCHEE HIL 33.64N 84.80W
06/27/2011 DOUGLAS GA EMERGENCY MNGR
DOUGLAS COUNTY EMERGENCY MANAGEMENT RELAYED A REPORT OF A
DOWNED TREE ON DORSETT BRIDGE ROAD.
&&
RGARCIASpecial weather statement, Jun 27, 2:51 PM EDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
251 PM EDT MON JUN 27 2011
GAZ056-057-271915-
251 PM EDT MON JUN 27 2011
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN SPALDING AND HENRY COUNTIES UNTIL 315 PM EDT...
AT 248 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER SUNNY SIDE...MOVING SOUTHEAST AT 15 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
SPALDING AND HENRY COUNTIES THROUGH 315 PM EDT. SOME LOCATIONS IN THE
PATH OF THIS STORM INCLUDE BIRDIE...VAUGHN...SUNNY SIDE...ATLANTA
MOTOR SPEEDWAY...HAMPTON...LUELLA...HIGHLAND MILLS...TOWALAGA...
EXPERIMENT...WALKER MILL...ROVER...GRIFFIN AND ORCHARD HILL. BRIEF
HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3329 8442 3332 8438 3335 8439 3336 8435
3341 8436 3343 8432 3343 8430 3345 8429
3345 8428 3328 8409 3325 8412 3318 8413
3319 8433 3327 8440
TIME...MOT...LOC 1851Z 322DEG 15KT 3332 8430Special weather statement, Jun 27, 3:42 PM EDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
342 PM EDT MON JUN 27 2011
GAZ066-067-272015-
342 PM EDT MON JUN 27 2011
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN TROUP AND MERIWETHER COUNTIES UNTIL 415 PM EDT...
AT 339 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER STOVALL...MOVING SOUTH AT 10 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
TROUP AND MERIWETHER COUNTIES THROUGH 415 PM EDT. SOME LOCATIONS IN
THE PATH OF THIS STORM INCLUDE ODESSADALE...BIG SPRINGS...
MOUNTVILLE...STOVALL AND DURAND. BRIEF HEAVY DOWNPOURS WILL CAUSE
PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3306 8495 3305 8476 3287 8471 3287 8497
3288 8499
TIME...MOT...LOC 1942Z 006DEG 8KT 3296 8486
16Local storm report, Jun 27, 3:53 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
353 PM EDT MON JUN 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0348 PM HAIL 5 SE LAGRANGE 32.99N 84.96W
06/27/2011 E0.75 INCH TROUP GA PUBLIC
PUBLIC REPORTS DIME SIZED HAIL WHILE DRIVING ON
INTERSTATE 185 NORTH OF EXIT 42.
&&
RGARCIASpecial weather statement, Jun 27, 4:16 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
416 PM EDT MON JUN 27 2011
GAZ066-067-078-272045-
416 PM EDT MON JUN 27 2011
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN TROUP...MERIWETHER AND HARRIS COUNTIES UNTIL 445 PM EDT...
AT 412 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED STRONG
THUNDERSTORMS FROM AROUND PINE MOUNTAIN-CALLAWAY GARDENS TO PIEDMONT
HEIGHTS...MOVING SOUTH AT 10 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS TROUP...MERIWETHER AND HARRIS COUNTIES THROUGH 445 PM EDT.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE STOVALL...
DURAND...CANNONVILLE...STATE LINE PARK...SMITHS CROSSROAD...BAUGHS
CROSSROADS...BIG SPRINGS...LONG CANE...PIEDMONT HEIGHTS...PINE
MOUNTAIN-CALLAWAY GARDENS...F.D. ROOSEVELT STATE PARK...JONES
CROSSROADS...WEST POINT...SHILOH AND WHITESVILLE-PINE LAKE. HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.
&&
LAT...LON 3302 8509 3301 8474 3278 8469 3275 8515
3278 8513 3280 8517 3283 8517 3284 8516
3287 8519 3302 8522
TIME...MOT...LOC 2015Z 010DEG 8KT 3290 8489 3292 8518
3294 8526The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 8:07 PM EDT | Special Weather Statement | FFC | Houston | 23 min |
| Jun 26, 8:09 PM EDT | Severe Thunderstorm Warning | FFC | Jasper, Jones, Monroe, Putnam | 36 min |
| Jun 26, 8:14 PM EDT | Special Weather Statement | FFC | Oconee, Oglethorpe | 31 min |
| Jun 26, 8:19 PM EDT | Special Weather Statement | FFC | Macon | 26 min |
| Jun 26, 8:25 PM EDT | Special Weather Statement | FFC | Greene, Putnam | 50 min |
| Jun 26, 8:29 PM EDT | Special Weather Statement | FFC | Stewart | 31 min |
| Jun 26, 8:35 PM EDT | Special Weather Statement | FFC | Bibb, Houston, Peach | 25 min |
| Jun 26, 8:36 PM EDT | Special Weather Statement | FFC | Clarke, Madison, Oconee, Oglethorpe | 39 min |
| Jun 26, 8:40 PM EDT | Special Weather Statement | FFC | Webster | 35 min |
| Jun 26, 8:41 PM EDT | Special Weather Statement | FFC | Johnson | 34 min |
| Jun 26, 8:43 PM EDT | Special Weather Statement | FFC | Baldwin, Butts, Jasper, Jones, Lamar, Monroe | 62 min |
| Jun 26, 9:03 PM EDT | Special Weather Statement | FFC | Bleckley, Houston, Twiggs | 27 min |
| Jun 26, 9:06 PM EDT | Special Weather Statement | FFC | Wheeler | 24 min |
| Jun 26, 9:13 PM EDT | Special Weather Statement | FFC | Clarke, Greene, Hancock, Madison, Morgan, Oconee and 3 more | 62 min |
| Jun 26, 9:24 PM EDT | Special Weather Statement | FFC | Sumter | 36 min |
| Jun 26, 9:59 PM EDT | Special Weather Statement | FFC | Johnson, Laurens, Washington, Wilkinson | 46 min |
| Jun 26, 10:01 PM EDT | Special Weather Statement | FFC | Montgomery, Wheeler | 29 min |
| Jun 26, 10:03 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Montgomery, Toombs, Treutlen | 27 min |
| Jun 26, 10:17 PM EDT | Special Weather Statement | FFC | Crisp, Wilcox | 28 min |
| Jun 26, 10:29 PM EDT | Special Weather Statement | FFC | Telfair | 31 min |
| Jun 26, 10:33 PM EDT | Special Weather Statement | FFC | Montgomery, Toombs | 27 min |
| Jun 26, 10:56 PM EDT | Special Weather Statement | FFC | Dodge, Emanuel, Laurens, Montgomery, Telfair, Toombs and 2 more | 49 min |
| Jun 26, 11:39 PM EDT | Special Weather Statement | FFC | Montgomery | 51 min |
| Jun 27, 9:00 AM EDT | Special Weather Statement | FFC | Talbot | 45 min |
| Jun 27, 9:49 AM EDT | Special Weather Statement | FFC | Marion | 26 min |
| Jun 27, 10:24 AM EDT | Special Weather Statement | FFC | Talbot | 21 min |
| Jun 27, 10:52 AM EDT | Special Weather Statement | FFC | Talbot | 23 min |
| Jun 27, 11:04 AM EDT | Severe Thunderstorm Warning | FFC | Talbot | 41 min |
| Jun 27, 11:48 AM EDT | Special Weather Statement | FFC | Talbot | 27 min |
| Jun 27, 12:13 PM EDT | Severe Thunderstorm Warning | FFC | Talbot | 32 min |
| Jun 27, 12:53 PM EDT | Severe Thunderstorm Warning | FFC | Douglas, Paulding | 52 min |
| Jun 27, 1:08 PM EDT | Special Weather Statement | FFC | Taylor | 37 min |
| Jun 27, 1:20 PM EDT | Special Weather Statement | FFC | Douglas | 25 min |
| Jun 27, 1:41 PM EDT | Special Weather Statement | FFC | Taylor | 49 min |
| Jun 27, 1:47 PM EDT | Special Weather Statement | FFC | Clayton | 28 min |
| Jun 27, 2:15 PM EDT | Special Weather Statement | FFC | Clayton, Fayette | 30 min |
| Jun 27, 2:24 PM EDT | Special Weather Statement | FFC | Meriwether | 51 min |
| Jun 27, 2:51 PM EDT | Special Weather Statement | FFC | Spalding | 24 min |
| Jun 27, 3:42 PM EDT | Special Weather Statement | FFC | Troup | 33 min |
| Jun 27, 4:29 PM EDT | Special Weather Statement | FFC | Murray | 31 min |
| Jun 27, 4:40 PM EDT | Special Weather Statement | FFC | Harris | 35 min |
| Jun 27, 5:11 PM EDT | Special Weather Statement | FFC | Bartow, Pickens | 49 min |
| Jun 27, 5:37 PM EDT | Special Weather Statement | FFC | Cherokee | 38 min |
| Jun 27, 6:04 PM EDT | Special Weather Statement | FFC | Cobb | 26 min |
| Jun 27, 6:29 PM EDT | Special Weather Statement | FFC | Gwinnett | 46 min |
| Jun 27, 7:32 PM EDT | Special Weather Statement | FFC | Stewart | 43 min |
| Jun 27, 7:44 PM EDT | Special Weather Statement | FFC | Wilkes | 46 min |
Nearby
Special Weather Statements in Georgia, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.